# SDR MASA200800325

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 15,786 hours, 18,580 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751451
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 1012 HNL-OGG.  GEAR DISAGREE WARNING, MAIN GEAR INDICATED RED.  CREW DECLARED AN EMERGENCY.  REMOVED AND REPLACED MAIN GEAR SELECTOR AND PRIORITY VALVES, OPS AND LEAK CHECK GOOD.
